# SDR ZW0A0107601

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 26,455 hours, 12,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: MISC0639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EXIT LIGHT WAS INOPERATIVE ON TEST. REPLACED THE BATTERY PACK.  CHECK-C 1-22-01 MCI.  --CLOSED--
